# SDR SWAA2022021663267

- Difficulty date: January 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Delaminated
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER BULKHEAD DELAMINATING REPAIR NOTED RBL 39 WL 159 / [01] IDENTIFIED PART MATERIAL IAW SRM 57-10-10-0I-2 FIG 2 TABLE 2 ITEM 4. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4D(1). DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1C(NOTE). REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 51-70-04-2R-10 PARA 4A-C.[06] FABRICATED REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1475360-2 IAW SRM 51-70-04-2R-10 PAR 4D. OK TO INSTALL.;[07] VERIFIED FABRICATED REPAIR PLIES IAW SRM 51-70-04-2R-10; OK TO INSTALL;[08] INSTALLED REPAIR PLIES BMS 8-301CL1 LOT#JH1GAA7833; VACUUM BAGGED; LEAK CHECK GOOD IAW SRM 51-70-04-2R-10 PARA 4D-E. USED VACUUM GAUGE ID:ATS2441 S/N:UNKNOWN;[09] VERIFIED CORRECTIVE ACTION 8.;[10] CURED REPAIR PLIES; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-04-2R-10 PARA 4F;H. USED THERMOMETER ID:ATS2209 S/N:43300739WS;[11] VERIFIED CORRECTIVE ACTION ITEM 10;[12] UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED. CAL ID: ATS2341 S/N: 190848104;[13] REFINISHED REPAIR AREAS IAW SRM 51-70-04-2R-10 PAR 4I AND AMM 51-21-99-300-802 PAR 3C(1).  COMPLETED SRM REPAIR 51-70-04-2R-10.;[14] VERIFIED RII STEPS COMPLETE;[15] VERIFIED CORRECTIVE ACTION 13
